MathSciNet Relay Station
MathSciNet bibliographic data
MR829626 (87i:65017) 65D05 (41A15)
Mettke, Holger Convex interpolation by splines of arbitrary degree. Math. Comp. 46 (1986), no. 174, 567–576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement